# SDR AALA20161219006

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 47,263 hours, 23,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY FLASHLIGHT NR 1 HAS A DISCHARGED BATTERY.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-60-00.  OPERATIONAL CHECKED GOOD.
